| Model Number |
CC4204A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/11/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.No similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon attempted to insert a cc4204a collamer single piece lens, +19.0 diopter, but the lens was damaged.There was patient contact but no injury.The backup lens was implanted.The reporter was unable to provide any additional information.
Additional Manufacturer Narrative
Corrected data: implanted date: it is corrected to n/a in the initial mdr.Explanted date: it is corrected to n/a in the initial mdr.Claim# (b)(4).